RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Golovkin, Kirill Kapitonovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 31

Number of views:
This page:449
Abstract pages:4702
Full texts:2350
References:79

http://www.mathnet.ru/eng/person25497
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/452135

Publications in Math-Net.Ru
1971
1. K. K. Golovkin, “Uniform equivalence of parametric norms in ergodic and approximation theories”, Izv. Akad. Nauk SSSR Ser. Mat., 35:4 (1971),  900–921  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:4 (1971), 915–934
2. K. K. Golovkin, “The approximate computation of Fourier integrals”, Trudy Mat. Inst. Steklov., 116 (1971),  7–17  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 116 (1971), 1–12
1969
3. K. K. Golovkin, “Parametric-normed spaces and normed massives”, Trudy Mat. Inst. Steklov., 106 (1969),  3–137  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 106 (1969), 1–121
4. K. K. Golovkin, “The example of non-uniqueness of bounded classical solutions of Navier–Stokes equations whose difference vanishes at the infinity”, Zap. Nauchn. Sem. LOMI, 14 (1969),  8–23  mathnet  mathscinet  zmath
1968
5. K. K. Golovkin, V. A. Solonnikov, “On some estimates of convolutions”, Zap. Nauchn. Sem. LOMI, 7 (1968),  6–86  mathnet  mathscinet  zmath
1967
6. K. K. Golovkin, “The principle of locality in the theory of boundary-value problems for partial differential equations. I”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967),  1027–1056  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:5 (1967), 983–1010
7. K. K. Golovkin, “New model equations of motion of a viscous fluid and their unique solvability”, Trudy Mat. Inst. Steklov., 102 (1967),  29–50  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 102 (1967), 29–54
8. K. K. Golovkin, “A generalization of Marcinkiewicz's interpolation theorem”, Trudy Mat. Inst. Steklov., 102 (1967),  5–28  mathnet  mathscinet  zmath
1966
9. K. K. Golovkin, “Approximation of functions of the class $W_p^l(\Omega)$”, Trudy Mat. Inst. Steklov., 92 (1966),  50–56  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 92 (1968), 54–62
10. K. K. Golovkin, “Vanishing viscosity in Cauchy's problem for hydromechanics equations”, Trudy Mat. Inst. Steklov., 92 (1966),  31–49  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 92 (1968), 33–53
11. K. K. Golovkin, V. A. Solonnikov, “Estimates of integral operators in translation-invariant norms. II”, Trudy Mat. Inst. Steklov., 92 (1966),  5–30  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 92 (1968), 3–32
1965
12. K. K. Golovkin, “Examples of the non-uniqueness and low stability of solutions of the equations of hydrodynamics”, Zh. Vychisl. Mat. Mat. Fiz., 5:4 (1965),  667–679  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 5:4 (1965), 115–132
1964
13. K. K. Golovkin, “Some inequalities between norms of mixed derivatives of functions of several variables”, Dokl. Akad. Nauk SSSR, 159:5 (1964),  965–967  mathnet  mathscinet  zmath
14. K. K. Golovkin, “The $\varepsilon$-entropy of certain compact sets of differentiable functions in spaces with monotone norm”, Dokl. Akad. Nauk SSSR, 158:2 (1964),  261–263  mathnet  mathscinet  zmath
15. K. K. Golovkin, “Geometric smoothness characteristics of functions of two variables”, Trudy Mat. Inst. Steklov., 73 (1964),  139–158  mathnet  mathscinet  zmath
16. K. K. Golovkin, “A boundary-value problem for the Navier–Stokes equations”, Trudy Mat. Inst. Steklov., 73 (1964),  118–138  mathnet  mathscinet  zmath
17. K. K. Golovkin, V. A. Solonnikov, “Bounds for integral operators in translation-invariant norms”, Trudy Mat. Inst. Steklov., 70 (1964),  47–58  mathnet  mathscinet  zmath
18. K. K. Golovkin, “Imbedding theorems for fractional spaces”, Trudy Mat. Inst. Steklov., 70 (1964),  38–46  mathnet  mathscinet  zmath
19. K. K. Golovkin, “On the approximation of functions in arbitrary norms”, Trudy Mat. Inst. Steklov., 70 (1964),  26–37  mathnet  mathscinet  zmath
20. K. K. Golovkin, “On the non-existence of certain inequalities between functional norms”, Trudy Mat. Inst. Steklov., 70 (1964),  5–25  mathnet  mathscinet  zmath
21. K. K. Golovkin, “Nonuniqueness of the solutions of certain boundary problems for the equations of hydromechanics”, Zh. Vychisl. Mat. Mat. Fiz., 4:4 (1964),  773–775  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:4 (1964), 212–215
1962
22. K. K. Golovkin, V. A. Solonnikov, “Imbedding theorems for fractional spaces”, Dokl. Akad. Nauk SSSR, 143:4 (1962),  767–770  mathnet  mathscinet  zmath
23. K. K. Golovkin, “On equivalent normalizations of fractional spaces”, Trudy Mat. Inst. Steklov., 66 (1962),  364–383  mathnet  mathscinet  zmath
1961
24. K. K. Golovkin, V. A. Solonnikov, “The first boundary-value problem for the non-stationary Navier–Stokes equations”, Dokl. Akad. Nauk SSSR, 140:2 (1961),  287–290  mathnet  mathscinet  zmath
25. K. K. Golovkin, “Certain conditions for the smoothness of a function of several variables and estimates of convolution operators”, Dokl. Akad. Nauk SSSR, 139:3 (1961),  524–527  mathnet  mathscinet  zmath
26. K. K. Golovkin, “Two classes of inequalities for sufficiently smooth functions of $n$ variables”, Dokl. Akad. Nauk SSSR, 138:1 (1961),  22–25  mathnet  mathscinet  zmath
1960
27. K. K. Golovkin, “Conditions for the smoothness of functions”, Dokl. Akad. Nauk SSSR, 134:6 (1960),  1283–1286  mathnet  mathscinet  zmath
28. K. K. Golovkin, “On imbedding theorems”, Dokl. Akad. Nauk SSSR, 134:1 (1960),  19–22  mathnet  mathscinet  zmath
29. K. K. Golovkin, O. A. Ladyzhenskaya, “Solutions of non-stationary boundary value problems for Navier-Stokes equations”, Trudy Mat. Inst. Steklov., 59 (1960),  100–114  mathnet  mathscinet  zmath
30. K. K. Golovkin, “Potential theory for the non-stationary linear Navier-Stokes equations in the case of three space variables”, Trudy Mat. Inst. Steklov., 59 (1960),  87–99  mathnet  mathscinet  zmath
31. K. K. Golovkin, “The plane motion of a viscous incompressible fluid”, Trudy Mat. Inst. Steklov., 59 (1960),  37–86  mathnet  mathscinet  zmath

1964
32. K. K. Golovkin, O. A. Ladyzhenskaya, V. A. Solonnikov, “Errata”, Trudy Mat. Inst. Steklov., 70 (1964),  318  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020